# SDR ASAA2022060338759

- Difficulty date: June 3, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 42,898 hours, 12,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 147A550419
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA STA 947 FLOOR BEAM HAS CORROSION ON UPPER SURFACE LBL 27 AT I/B LAV MOUNT. GROUNDED - YES. REMOVED CORROSION-ORIGINAL THICKNESS 0.180,REMOVED .029,REMAINING .151AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1TOOL # T8363L CAL DUE 03/16/2023ACCOMPLISHED FLOOR BEAM REPAIR IAW B737-800 SRM 53-70-51-2R-5THIS IS A CATEGORY "A" REPAIR.
